# SDR ASAA2023052243324

- Difficulty date: May 22, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 59,653 hours, 17,594 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 21C1321
- Condition: Faulty
- Location: R Wing Rear Spar
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 AFT FUEL PUMP LOW PRESSURE LIGHT NOT ILLUMINATED WITH #2 AFT PUMP OFF. GROUNDED - YES. REMOVED AND REPLACED PRESSURE SWITCH OF THE RIGHT AFT FUEL BOOST PUMP REF B737-800 AMM TASK 28-42-11-420-801.
